# SDR IPXA10561901

- Difficulty date: August 3, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 22,614 hours, 14,823 cycles
- Engine: Pwa PW2040
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Worn
- Location: Nr 4 Slat
- Component: Slat
- Component part number: 114N4005177A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, NR 4 SLAT HAS NUMEROUS AREAS OF WEAR AT LOWER SURFACE OF WEDGE FROM INBD END TO 91.0 IN .013 OF INBD END. (FOUND TO BE OUT OF LIMITS ON CARD 873185)  REPAIRED NR4 SLAT IAW SRM 57-43-02-0I-1. SRM 51-70-10-0G.
